Applied Mathematical Modelling, ( ISI ), Volume (52), No (1), Year (2017-8) , Pages (274-287)

Title : ( A simple iterative method for water distribution network analysis )

Authors: Maryam Abareshi , Seyed Mahmood Hosseini , Ahmad Aftabi sani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, a new method categorized as a modification to the Q-h equations is proposed for the analysis of pipe networks. The method is inspired by the Kani method which is used for analysis of structural frames. The new method can be considered as an iterative procedure which does not require a large system of nonlinear equations to be solved simultaneously. The main advantages of the proposed method are relative simplicity in formulation and programming, and rapid and smooth convergence of initially guessed values. To show the robustness and convergence of the present method, several pipe networks are analyzed, and the results are compared with those of the conventional methods.

Keywords

Water distribution network (WDN); Kani method; Pipeline systems analysis; Iterative
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1063726,
author = {Abareshi, Maryam and Hosseini, Seyed Mahmood and Aftabi Sani, Ahmad},
title = {A simple iterative method for water distribution network analysis},
journal = {Applied Mathematical Modelling},
year = {2017},
volume = {52},
number = {1},
month = {August},
issn = {0307-904X},
pages = {274--287},
numpages = {13},
keywords = {Water distribution network (WDN); Kani method; Pipeline systems analysis; Iterative method},
}

[Download]

%0 Journal Article
%T A simple iterative method for water distribution network analysis
%A Abareshi, Maryam
%A Hosseini, Seyed Mahmood
%A Aftabi Sani, Ahmad
%J Applied Mathematical Modelling
%@ 0307-904X
%D 2017

[Download]